# SDR CAL950581

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727a
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND .25 INCH CRACKS AT THREE FASTENERS ON BOTTOM ROW OF STR 14R AT STA 727A.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.  (X)
